MathSciNet Relay Station
MathSciNet bibliographic data
MR2383510 (2009f:46032) 46C05 (42C15 46L05)
Casazza, Peter G.; Kutyniok, Gitta; Speegle, Darrin; Tremain, Janet C. A decomposition theorem for frames and the Feichtinger conjecture. Proc. Amer. Math. Soc. 136 (2008), no. 6, 2043–2053.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement